Results 1 to 8 of 8
Like Tree1Likes
  • 1 Post By Mr.BB

Thread: Possible injection site infection

  1. #1
    Tomtomtom23 is offline New Member
    Join Date
    Feb 2018
    Posts
    4

    Possible injection site infection

    I injected last sunday in my quad, slightly painful but didnt think anything of it. I made sure the site was clean by swabbig with a alchohol pad and then injected the 3ml of tri test my leg is extremely red, and there is quite a large bump around a large area of m quad. The site is itchy snd also painful with no discharge to the injection area.

    Shluld i go to the doctors or wait it out?
    Last edited by Tomtomtom23; 07-20-2018 at 03:34 AM.

  2. #2
    Windex is offline Staff ~ HRT Optimization Specialist
    Join Date
    Mar 2011
    Location
    Arctic Circle
    Posts
    4,231
    Have you injected quads before?

    Have you injected 3ml into a single muscle before ?

    Did you aspirate ?

    What is the blend of tri test you are using?

    Any allergies? Some people are sensitive to Ethyl Oleate which is sometimes used in compounds.

  3. #3
    Tomtomtom23 is offline New Member
    Join Date
    Feb 2018
    Posts
    4
    Quote Originally Posted by Windex View Post
    Have you injected quads before?

    Have you injected 3ml into a single muscle before ?

    Did you aspirate ?

    What is the blend of tri test you are using?

    Any allergies? Some people are sensitive to Ethyl Oleate which is sometimes used in compounds.
    Thanks for the reply. The answer to all three of your questions is yes - im also on my second injection, the first being on my right quad with no issues and the second on my left.

    Im using triumph test 400

    200 test deca
    100 test E
    100 test cyp
    Last edited by Tomtomtom23; 07-20-2018 at 06:55 AM.

  4. #4
    Join Date
    Aug 2010
    Posts
    7,800
    It happens sometimes. Keep your eye on it. If the swelling and pain is localized, it'll go away. If you're core temperature is going up, you need to get that infection checked out.

  5. #5
    Mr.BB's Avatar
    Mr.BB is offline Anabolic Member
    Join Date
    Apr 2014
    Location
    HOME
    Posts
    6,902
    Quote Originally Posted by Tomtomtom23 View Post
    Thanks for the reply. The answer to all three of your questions is yes - im also on my second injection, the first being on my right quad with no issues and the second on my left.

    Im using triumph test 400

    200 test deca
    100 test E
    100 test cyp
    So you injected 1200mg of steroids into one spot and you are surprised to get problems???

    You must be a big guy to need 2400mg steroids per week...
    hollowedzeus likes this.

  6. #6
    Maddogdh is offline New Member
    Join Date
    Dec 2008
    Location
    NJ
    Posts
    20
    It's happened to me more times than I'd like injecting upper quad front pocket area. A red swollen area that was very red and tender has just cleared up. I never get myself to worried but of course its
    alarming. Most likely you will be ok in 3-5 days.

  7. #7
    Dathbolic is offline New Member
    Join Date
    Jun 2018
    Posts
    5
    I find that pip usually results in the brand of syringes I use. I never get pip with 25g 1" until I switch to 5/8 2ml quad injection. I always hated quads, always hit/pinch a nerve painless with 1inch and sore with 5/8. What gauge you shooting with I'm curious.

  8. #8
    Join Date
    Apr 2008
    Location
    dont ask for a source thx
    Posts
    8,912
    Blog Entries
    3
    I’m pretty sure the concentration of the compound (400mg per ml can be quite painful) is the culprit plus the volume in virgin muscle as well...I’d wait it out if your not having flu like symptoms the swelling is normal in this situation...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •